# SDR SWAA2023012393719

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 50,809 hours, 30,509 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY SERVICE DOOR ESCAPE SLIDE LOW PRESSURE<[01] R&R R-1 DOOR ESCAPE SLIDE PER MT 725-61-06-FS AND AMM REF 25-66-01
